Acne after taking r59 homeopathic medicineDear homeopaths....please help me, i am a 35 yr old female whho had always had beautiful skin without any pronlems at all....however after taking r59 for 3 to 4 days , eruptions occured all over my face.
These are only on the face and nowhere else...it has been about a month since i stopped taking the med completely and they have still not dissapeared....someone please please help
[message edited by notifytia on Sun, 15 May 2016 08:33:25 UTC]
notifytia on 2016-05-15
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.